# SDR SIMA200529003

- Difficulty date: October 14, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- Engine: Ge CT79B
- System (JASC): 3425 · Integrated Flight System
- Part: Dpu
- Part number: 6227713004
- Part serial: 4885
- Condition: Inoperative
- Location: Avionics Rack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN ELECTRICAL BURNING SMELL IN THE COCKPIT.  REPLACED NR 2 DPU IAW AMM.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (SW21200600453)  (K)
